Free Access
Volume 17, 2013
Page(s) 359 - 369
Published online 17 May 2013
  1. L. Ambrosio, A. Colesanti and E. Villa, Outer Minkowski content for some classes of closed sets. Math. Ann. 342 (2008) 727–748. [CrossRef] [MathSciNet] [Google Scholar]
  2. I. Armendáriz, A. Cuevas and R. Fraiman, Nonparametric estimation of boundary measures and related functionals: asymptotic results. Adv. Appl. Probab. 41 (2009) 311–322. [CrossRef] [Google Scholar]
  3. A.J. Baddeley and E.B. Vedel-Jensen, Stereology for Statisticians. Chapman & Hall, London (2005). [Google Scholar]
  4. A. Cuevas, and R. Fraiman, Set estimation, in New Perspectives on Stochastic Geometry, edited by W.S. Kendall and I. Molchanov. Oxford University Press (2010) 374–397. [Google Scholar]
  5. A. Cuevas, R. Fraiman and A. Rodríguez-Casal, A nonparametric approach to the estimation of lengths and surface areas. Ann. Stat. 35 (2007) 1031–1051. [CrossRef] [Google Scholar]
  6. A. Cuevas, R. Fraiman and B. Pateiro-López, On statistical properties of sets fulfilling rolling-type conditions. Adv. Appl. Probab. 44 (2012) 311–329. [CrossRef] [Google Scholar]
  7. P. Erdős, Some remarks on the measurability of certain sets. Bull. Amer. Math. Soc. 51 (1945) 728–731. [CrossRef] [MathSciNet] [Google Scholar]
  8. H. Federer, Curvature measures. Trans. Amer. Math. Soc. 93 (1959) 418–491. [CrossRef] [MathSciNet] [Google Scholar]
  9. H. Federer, Geometric Measure Theory. Springer, New York (1969). [Google Scholar]
  10. R. Jiménez and J.E. Yukich, Nonparametric estimation of surface integrals. Ann. Stat. 39 (2011) 232–260. [CrossRef] [Google Scholar]
  11. E. Mammen and A.B. Tsybakov, Asymptotical minimax recovery of sets with smooth boundaries. Ann. Stat. 23 (1995) 502–524. [CrossRef] [MathSciNet] [Google Scholar]
  12. P. Mattila, Geometry of Sets and Measures in Euclidean Spaces: Fractals and rectifiability. Cambridge University Press, Cambridge (1995). [Google Scholar]
  13. T.C. O’Neill, Geometric measure theory, in Encyclopedia of Mathematics, Supplement III. Kluwer Academic Publishers (2002). [Google Scholar]
  14. B. Pateiro-López and A. Rodríguez-Casal, Length and surface area estimation under convexity type restrictions. Adv. Appl. Probab. 40 (2008) 348–358. [CrossRef] [Google Scholar]
  15. E. Villa, On the outer Minkowski content of sets. Ann. Mat. Pura Appl. 188 (2009) 619–630. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.